# SDR ABXA9701882

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Left Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE VERTICAL ANGLE AT OUTBOARD CORNER OF THE INBOARD SLAT STA YS250.089 IS CRACKED AT LWR END.  REPAIRED IAW SRM 51-1-21 AND 51-1-8.
